# SDR AALA20160212001

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 45,474 hours, 22,429 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ANNUNCIATOR TEST SWITCH WAS ACCIDENTALLY CONTACTED DURING FLIGHT.  ANNUNCIATOR TEST SWITCH STUCK IN TEST MODE & WOULD NOT DISENGAGE.  ALL ANNUNCIATOR & WARNING LIGHTS REMAINED ON FOR THE DURATION OF THE FLIGHT.  AN EMER WAS DECLARED & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R SWITCH S1-134 TEST SWITCH IAW WDM 33-17-02 & AMM 33-10-00.  OPERATIONALLY CHECKED OK.  THE ACFT WAS GNDED.
